A dozen de Finetti-style results in search of a theory
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. S2, pp. 397-423.
@article{AIHPB_1987__23_S2_397_0,
     author = {Diaconis, Persi and Freedman, David},
     title = {A dozen de {Finetti-style} results in search of a theory},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {397--423},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {S2},
     year = {1987},
     zbl = {0619.60039},
     mrnumber = {898502},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1987__23_S2_397_0/}
}
TY  - JOUR
AU  - Diaconis, Persi
AU  - Freedman, David
TI  - A dozen de Finetti-style results in search of a theory
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1987
DA  - 1987///
SP  - 397
EP  - 423
VL  - 23
IS  - S2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1987__23_S2_397_0/
UR  - https://zbmath.org/?q=an%3A0619.60039
UR  - https://www.ams.org/mathscinet-getitem?mr=898502
LA  - en
ID  - AIHPB_1987__23_S2_397_0
ER  - 
%0 Journal Article
%A Diaconis, Persi
%A Freedman, David
%T A dozen de Finetti-style results in search of a theory
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1987
%P 397-423
%V 23
%N S2
%I Gauthier-Villars
%G en
%F AIHPB_1987__23_S2_397_0
Diaconis, Persi; Freedman, David. A dozen de Finetti-style results in search of a theory. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. S2, pp. 397-423. http://www.numdam.org/item/AIHPB_1987__23_S2_397_0/

D. Aldous, Exchangeability and Related Topics, Springer Lecture Notes in Math., No. 1196, 1985. | MR | Zbl

E. Borel, Introduction géométrique à quelques théories physiques, Gauthier-Villars, Paris, 1914. | JFM

P.C. Billingsley, Probability and Measure, Wiley, New York, 1979. | MR | Zbl

I. Csiszár, Sanov Property, Generalized I Projections, and a Conditioned Limit Theorem, Ann. Prob., Vol. 12, 1984, p. 768-793. | MR | Zbl

B. De Finetti, Funzioni caratteristica di un fenomeno aleatorio, Atti della R. Academia Nazionale dei Lincei Ser 6, Memorie Classe di Scienze Fisiche, Mathematiche e Naturali, Vol. 4, 1931, pp. 251-299. | JFM

B. De Finetti, La prévision: ses lois logiques, ses sources subjectives, Ann. Inst. Henri Poincaré, Vol. 7, 1937, pp. 1-66. | Numdam | MR | Zbl

P. Diaconis, Finite Forms of de Finetti's Theorem on Exchangeability, Synthèse, Vol. 36, 1978, pp. 271-281. | MR | Zbl

P. Diaconis, M. Eaton and S. Lauritzen, (1986). Finite de Finetti Theorems, 1986, Unpublished manuscript.

P. Diaconis and B. Efron, Probabilistic-Geometric Theorems Arising from the Analysis of Contingency Tables, Contributions to the Theory and Application of Statistics, A. GELFAND Ed. Academic Press, Boston, pp. 103-125. | MR | Zbl

P. Diaconis and D. Freedman, Finite Exchangeable Sequences, Ann. Prob., Vol. 8, 1980, pp. 745-764. | MR | Zbl

P. Diaconis and D. Freedman, Partial Exchangeability and Sufficiency, in Statistics, Applications, and New Directions, J. K. GHOSH and J. ROY Eds., 1984, pp. 205-236, Indian Statistical Institute, Calcutta. | MR

P. Diaconis and D. Freedman, A Finite Version of de Finetti's Theorem for Exponential Families with Uniform Asymptotic Estimates, Technical report, Department of Statistics, University of California, Berkeley, 1986.

L. Dubins and D. Freedman, Exchangeable Processes Need Not be Mixtures of Independent Identically Distributed Random Variables, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, Vol. 48, 1979, pp. 115-132. | MR | Zbl

M. Eaton, On the Projections of Isotropic Distributions, Ann. Stat., 9, 1981, pp. 391-400. | MR | Zbl

W. Feller, An Introduction to Probability Theory and Its Applications, Vol. I, 3rd Edition, Wiley, New York, 1968. | MR | Zbl

W. Feller, An Introduction to Probability Theory and Its Applications, Vol. II, 2nd Edition, Wiley, New York, 1971. | MR | Zbl

D. Freedman, Invariants Under Mixing which Generalize de Finetti's Theorem, Ann. Math. Statist., Vol. 33, 1962, pp. 916-923. | MR | Zbl

D. Freedman, Invariants Under Mixing which Generalize de Finetti's Theorem: Coninuous Time Parameter, Ann. Math. Statist., Vol. 34, 1963, pp. 1194-1216. | MR | Zbl

D. Freedman and D. Lane, The Empirical Distribution of Fourier Coefficients, Ann. Stat., Vol. 8, 1980, pp. 1244-51. | MR | Zbl

L. Gallardo, Au sujet du contenu probabiliste d'un lemma d'Henri Poincaré, Annales de l'Université de Clermont, Vol. 69, 1983, pp. 192-197.

R. Gâteaux, Sur la notion d'intégrale dans le domaine fonctionnel et sur la théorie du potentiel, Bull. Soc. Math. France, Vol. 47, 1919, pp. 47-67. | JFM | Numdam

E. Hewitt and L.J. Savage, Symmetric Measures on Cartesian Products, Trans. Amer. Math. Soc., Vol. 80, 1955, pp. 470-501. | MR | Zbl

L. Holst, Two Conditional Limit Theorems with Applications, Ann. Prob., Vol. 7, 1979, pp. 1066-1072. | MR

N. Johnson and N.L. Kotz, Urn Models and their Applications, Wiley, New York, 1977. | MR | Zbl

J. Kersten, Verallgemeinerung eines Satzes von Prochrow und LeCam, Zeitschrift für Wahrscheinlichkeistheorie und verwandte Gebiete, Vo. 2, 1963, pp. 173-179. | Zbl

S.L. Lauritzen, Extreme Point Models in Statistics, Scand. Jour. Statist., Vol. 11, 1984, pp. 65-91. | MR | Zbl

L. Lecam, Une théorème sur la division d'un intervalle par des points pris au hasard, Publ. Inst. Statist. Universitaire Paris, Vol. 7, 1958, pp. 7-16. | MR | Zbl

G. Letac, Isotropy and Sphericity: Some Characterizations, Ann. Stat., Vol. 9, 1981, pp. 408- 417. | MR | Zbl

P. Lévy, Leçons d'Analyse Fonctionnelle, Gauthier-Villars, Paris, 1922. | JFM

P. Levy, Analyse Fonctionnelle, Mémorial des Sciences Mathématiques, Vol 5, Gauthier-Villars, Paris, 1925. | JFM

P. Lévy, Problèmes concrets d'analyse fonctionnelle, Gauthier-Villars, Paris, 1951. | MR | Zbl

P. Martin-Lof, Statistika Modeller Anteckningar fran seminarier läsåret, 1969-70 urarbetade av R. Sunberg, Institutionen för matematisk statistik, Stockholm's universitet.

J.C. Maxwell, Theory of Heat, 4th ed. Longmans, London, 1875.

J.C. Maxwell, On Boltzmann's theorem on the average distribution of energy in a system of material points, Cambridge Phil. Soc. Trans., Vol. 12, 1878, p. 547. | JFM

H. Mckean, Geometry of differential space, Ann. Prob., Vol. 1, 1973, pp. 197-206. | MR | Zbl

H. Poincaré, Calcul des probabilités, Gauthier-Villars, Paris, 1912. | JFM

R. Pyke, Spacings, J. Royal Statist. Soc., B, Vol. 7, 1965, pp. 395-449. | MR | Zbl

P. Ressell, de Finetti Type Theorems: an Analytic Approach, Ann. Prob., Vol. 13, 1985, pp. 898-922. | MR | Zbl

D. Ruelle, Thermodynamic Formalism, Addison Wesley, Reading, Mass., 1978. | MR | Zbl

I.J. Schoenberg, Metric Spaces and Positive Definite Functions, Trans. Amer. Math. Soc., Vol. 44, 1938, pp. 522-536. | JFM | MR | Zbl

A.J. Stam, Limit Theorems for Uniform Distributions on High Dimensional Euclidean Spaces, J. Appl. Prob., Vol. 19, 1982, pp. 221-228. | MR | Zbl

V. Vervaat, Upper Bounds for the Distance in Total Variation Between the Binomial or Negative Binomial and the Poisson Distribution, Statistica Neerlandica, Vol. 23, 1970, pp. 79-86. | MR | Zbl

M. Yor, Inégalités de martingales continus arrêtés à un temps quelconques I, Springer Lecture Notes in Math., No. 1118, 1985. | Zbl

S. Zabell, Continuous Versions of Regular Conditional Distributions, Ann. Prob., Vol. 7, 1979, pp. 159-165. | MR | Zbl

S. Zabell, Rates of Convergence for Conditional Expectations, Ann. Prob., Vol. 8, 1980, pp. 928-941. | MR | Zbl

A. Zaman, A Finite Form of de Finetti's Theorem for Stationary Markov Chains, Ann. Prob., Vol. 14, 1986, pp. 1418-27. | MR | Zbl